Applied Analysis

Seminar information archive ~06/23Next seminarFuture seminars 06/24~

Date, time & place Thursday 16:00 - 17:30 002Room #002 (Graduate School of Math. Sci. Bldg.)

Seminar information archive

2010/01/28

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
清水扇丈 (静岡大学理学部)
相転移を伴う非圧縮性2相流の線形化問題について
[ Abstract ]
氷が常圧で0度以上になると水になるなどの相転移を伴う非圧縮性2相流に対し,質量保存則, 運動量保存則, エネルギー保存則を界面を含む系全体に適用し, 線形化した方程式系について考察する. 本講演では, 線形化方程式系のL_p-L_q 最大正則性定理について述べる.

密度が異なる場合は, 法線方向の高さ関数は表面張力つき2相Stokes問題の高さ関数と同じ正則性をもち, 系は流速が支配するのに対し,密度が等しい場合は, Gibbs-Thomson補正された表面張力つき2相Stefan問題の高さ関数と同じ正則性をもち, 系は温度が支配する.

2010/01/21

16:00-17:30   Room #122 (Graduate School of Math. Sci. Bldg.)
Danielle Hilhorst (パリ南大学 / CNRS)
A finite volume method on general meshes for a degenerate parabolic convection-reaction-diffusion equation
[ Abstract ]
We propose a finite volume method on general meshes for degenerate parabolic convection-reaction-diffusion equations. Such equations arise for instance in the modeling of contaminant transport in groundwater. After giving a convergence proof, we present the results of numerical tests.

2009/12/17

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
Hatem Zaag (CNRS / パリ北大学)
A Liouville theorem for a semilinear heat equation with no gradient structure
[ Abstract ]
We prove a Liouville Theorem for entire solutions of a vector
valued semilinear heat equation with no gradient structure. Classical tools such as the maximum principle or energy techniques break down and have to be replaced by a new approach. These tools involve a very good understanding of the dynamical system formulation of the equation in the selfsimilar setting. Using the Liouville Theorem, we derive uniform estimates for blow-up solutions of the same equation.

2009/11/26

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
小池 茂昭 (埼玉大学・理学部数学科)
L^p 粘性解の弱ハルナック不等式の最近の進展
[ Abstract ]
Caffarelli による粘性解の regularity 研究 (1989 年) を基に, 1996 年に Caffarelli- Crandall-Kocan-Swiech によって L^p 粘性解の概念が導入された. L^p 粘性解とは, 通 常の粘性解理論では扱えなかった, 非有界非斉次項を持つ (非発散型) 偏微分方程 式にも適用可能な弱解である.
しかしながら, 係数に関しては有界係数しか研究されていなかった. その後, Swiech との共同研究により, 係数が非有界だが適当なべき乗可積分性を仮定して Aleksandrov-Bakelman-Pucci 型の最大値原理を導くことが可能になった.
本講演では, 非有界係数・非斉事項を持った, 完全非線形 2 階一様楕円型方程式 の L^p 粘性解の弱ハルナック不等式に関する最近のSwiech との共同研究の結果を紹 介する.

2009/11/05

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
大西 勇 (広島大学大学院理学研究科)
A Mathematical Aspect of the One-Dimensional Keller and Rubinow Model for Liesegang Bands
[ Abstract ]
In 1896, colloid-chemist R.E. Liesegang [4] observed strikingly
regular patterns in precipitation-reaction processes, which are referred to as Liesegang bands or rings, according to their shape. In this talk I introduce an attempt to understand from a mathematical viewpoint the experiments in which regularized structures with spatially distinct bands of precipitated material are exhibited, with clearly visible scaling properties. This study is a result [1] of a collaboration with Professors D. Hilhorst, R. van der Hout, and M. Mimura.

References:

[1] Hilhorst, D., van der Hout, R., Mimura, M., and Ohnishi, I.: A Mathematical Study of the One-Dimensional Keller and Rubinow Model for Liesegang Bands. J. Stat Phys 135: 107-132 (2009)
[2] Kai, S., Muller, S.C.: Spatial and temporal macroscopic structures in chemical reaction system: precipitation patterns and interfacial motion. Sci. Form 1, 8-38 (1985)
[3] Keller, J.B., Rubinow, S.I.: Recurrent precipitation and Liesegang rings. J. Chem. Phys. 74, 5000-5007 (1981)
[4] Liesegang, R.E.: Chemische Fernwirkung. Photo. Archiv 800, 305-309 (1896)
[5] Mimura, M., Ohnishi, I., Ueyama, D.: A mathematical aspect of Liesegang phenomena in two space dimensions. Res. Rep. Res. Inst. Math. Sci. 1499, 185-201 (2006)
[6] Ohnishi, I.,Mimura, M.: A mathematical aspect of Liesegang phenomena. In: Proceedings of Equadiff-11, pp. 343-352 (2005).

2009/09/17

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
Norayr MATEVOSYAN (ケンブリッジ大学・数理)
On a parabolic free boundary problem modelling price formation
[ Abstract ]
We will discuss existence and uniqueness of solutions for a one dimensional parabolic evolution equation with a free boundary. This problem was introduced by J.-M. Lasry and P.-L. Lions as description of the dynamical formation of the price of a trading good. Short time existence and uniqueness is established by a contraction argument. Then we discuss the issue of global-in time-extension of the local solution which is intimately connected to the regularity of the free boundary.
We also present numerical results.

2009/09/10

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
Henrik SHAHGHOLIAN (王立工科大学・ストックホルム)
A two phase free boundary problem with applications in potential theory
[ Abstract ]
In this talk I will present some recent directions, still to be developed, in potential theory, that are connected to a two-phase free boundary problems. The potential theoretic topic that I will discuss is the so called Quadrature Domains.

The most simple free boundary/potential problem that we can present is the following. Given constants $a_\\pm, \\lambda_\\pm >0$ and two points $x^\\pm$ in ${\\bf R}^n$. Find a function $u$ such that
$$\\Delta u = \\left( \\lambda_+ \\chi_{\\{u>0 \\}} - a_+\\delta_{x^+}\\right) - \\left( \\lambda_- \\chi_{\\{u<0 \\}} - a_-\\delta_{x^-}\\right),$$
where $\\delta$ is the Dirac mass.

In general this problem is solvable for two Dirac masses. The requirement, somehow implicit in the above equation, is that the support of the measures (in this case the Dirac masses) is to be in included in the positivity and the negativity set (respectively).

In general this problem does not have a solution, and there some strong restrictions on the measures, in order to have some partial results.

2009/05/14

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
東海林 まゆみ (日本女子大学・理学部・数物科学科)
Particle trajectories around a running cylinder in Brinkman's porous-media flow
[ Abstract ]
Motion of fluid particles provides us with interesting problems of dynamical
systems. We consider here the movement of particles around a running cylinder.
Classically J. C. Maxwell (1870) considered the problem in irrotational flow of
inviscid fluid. He showed that the complete solution is given by the elliptic
functions and the trajectory forms one of the elastica curves. C. Darwin ('53)
considered a similar problem for a moving sphere. In this case, the solution
cannot be written in terms of elliptic functions but can be expressed by a
simple definite integral.
We consider a similar problem in Brinkman's porous-media flow which is proposed
by Brinkman ('49). Our numerical examinations reveals some new interesting
features of the particle trajectories which are not observed in the case of
irrotational flow. We will report them.

2009/04/30

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
池田 幸太 (明治大 研究・知財戦略機構)
ギーラー・マインハルト方程式に対するシャドウ系おける多重スポットの不安定性
[ Abstract ]
生物の形態形成に関するモデル方程式である、ギーラー・マインハルト方程式に対するシャドウ系を考える。
この系にはスポットパターンと呼ばれる定常解が存在することが知られており、この解は、その値が非常に大きい点(スポット)を持つこととその近傍の外側では急激に値が減少することにより特徴付けされる。
実は、パラメータと領域を固定しても、単一のスポットだけからなるものや、2つ以上のスポットを持つ定常解、多重スポットが同時に存在しうるが、多重スポットは常に不安定であると予想されている。
本講演では、この予想を数学的に保証するために、多重スポットが適当な条件を満たせば不安定であることを示したい。

2009/02/05

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
Jin CHENG (程 晋) (復旦大学)
Heat transfer in composite materials with Stenfen-Boltzmann conditions and related inverse problems
[ Abstract ]
In this talk, we will present our recent results on the mathematical model of the heat transfer in the composite materials. The related inverse problems are discussed. The numerical results show our methods are effective.

2009/01/29

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
千葉 逸人 (京都大学 情報学研究科)
Extension and Unification of Singular Perturbation Methods for ODE's Based on the Renormalization Gourp Method
[ Abstract ]
くりこみ群の方法は微分方程式に対する特異摂動法の一種であり,多重尺度法、平均化法、normal forms, 中心多様体縮約、位相縮約、WKB解析などの古くから知られる摂動法を統一的に扱うことができる.ここではくりこみ群の方法を数学的定式化を与え,結合振動子系などへのいくつかの応用も紹介したい.

2009/01/15

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
木村 正人 (九州大学・大学院数理学研究院)
On a phase field model for mode III crack growth
[ Abstract ]
2次元弾性体の面外変形による亀裂の進展を記述する,ある
フェイズ・フィールド・モデルについて考える.モデルの
導出は,Francfort-Marigoによる拡張された意味での
Griffithの破壊基準をもとに,Ambrosio-Tortorelliに
よるエネルギー正則化のアイデアを用いてなされる.
現状で得られている数学的な結果と,適合型メッシュを
用いた有限要素シミュレーション例についての紹介も行う.
本研究は高石武史(広島国際学院大学)との共同研究である.

2008/11/20

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
Jan Haskovec
(Vienna University of Technology(オーストリア))
Stochastic Particle Approximation for Measure Valued Solutions of the 2D Keller-Segel System
[ Abstract ]
We construct an approximation to the measure valued, global in time solutions to the Keller-Segel model in 2D, based on systems of stochastic interacting particles. The advantage of our approach is that it reproduces the well-known dichtomy in the qualitative behavior of the system and, moreover, captures the solution even after the possible blow-up events. We present a numerical method based on this approach and show some numerical results. Moreover, we make a first step toward the convergence analysis of our scheme by proving the convergence of the stochastic particle approximation for the Keller-Segel model with a regularized interaction potential. The proof is based on a BBGKY-like approach for the corresponding particle distribution function.

2008/11/13

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
杉山 由恵 (津田塾大学・学芸学部・数学科)
Aronson-Benilan type estimate and the optimal Hoelder continuity of weak solutions for the 1D degenerate Keller-Segel systems
[ Abstract ]
We consider the Cauchy problem for the 1D Keller-Segel system of degenerate
type (KS)_m with $m>1$:
u_t= \\partial_x^2 u^m - \\partial_x (u^{q-2} \\partial_x v),
-\\partial_x^2 v + v - u=0.
We establish a uniform estimate from below of $\\partial_x^2 u^{m-1}$.
The corresponding estimate to the porous medium equation is well-known
as an Aronson-Benilan type.
As an application of our Aronson-Benilan type estimate,
we prove the optimal Hoelder continuity of the weak solution $u$ of (KS)_m.
In addition, we find that the positive region $D(t):=\\{x \\in \\R; u(x,t)>0\\}$
of $u$ is monotonically non-decreasing with respect to the time $t$.

2008/10/16

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
Joseph F. Grotowski (University of Queensland)
Two-dimensional harmonic map heat flow versus four-dimensional Yang-Mills heat flow
[ Abstract ]
Harmonic map heat flow and Yang-Mills heat flow are the gradient flows associated to particular energy functionals. In the considered dimension, (i.e. dimension two for the harmonic map heat flow, dimension four for the Yang-Mills heat flow), the associated energy functional is (locally) conformally invariant, that is, the dimension is critical. This leads to a number of interesting phenomena when considering both the functionals and the associated flows. In this talk we discuss qualitative similarities and differences between the flows.

2008/07/10

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
渡辺 達也 (早稲田大学・理工学術院)
Two positive solutions for an inhomogeneous scalar field equation
[ Abstract ]
We consider the following nonlinear elliptic equation:
$$-\\Delta u+u=g(u)+f(x), x \\in R^N,$$
where $N\\ge 3$. When $f(x)\\equiv 0$, it is known that there is a nontrivial solution for a wide class of nonlinearities. Even though $f(x) \\not\\equiv 0$, we can expect the existence of a nontrivial solution if $f(x)$ is small in a suitable sense. Our purpose is to show the existence of two positive solutions via the variational approach when $\\| f\\|_{L^2}$ is small. The first solution is characterized as a local minimizer. The second solution will be obtained by the Mountain Pass Method. Since we do not impose any global condition on the nonlinearity, we will need a presice interaction estimate.

2008/06/19

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
谷口 雅治 (東京工業大学大学院情報理工学研究科)
Allen-Cahn方程式における角錐型進行波の一意性と安定性
(The uniqueness and asymptotic stability of pyramidal traveling fronts in the Allen-Cahn equations)

[ Abstract ]
We study the uniqueness and the asymptotic stability of a pyramidal traveling front in the three-dimensional whole space. For a given admissible pyramid we prove that a pyramidal traveling front is uniquely determined and that it is asymptotically stable under the condition that given perturbations decay at infinity. For this purpose we characterize the pyramidal traveling front as a combination of planar fronts on the lateral surfaces. Moreover we characterize the pyramidal traveling front in another way, that is, we write it as a combination of two-dimensional V-form waves on the edges. This characterization also uniquely determines a pyramidal traveling front.

2008/06/05

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
齊藤 宣一 (東京大学大学院数理科学研究科)
Keller-Segel系に対する離散化手法
[ Abstract ]
細胞性粘菌の凝集現象を記述するモデルとして広く知られるKeller-Segel(KS)系に対して,講演者の提案した保存的上流差分法および有限要素法を紹介したい.これらスキームは,KS系の解の基本性質である正値性保存と質量保存を厳密に再現し,解が凝集による集中化を起こしても安定な計算が遂行可能である.さらに,離散$L^p$空間における離散的解析半群の理論を応用して,陽的な誤差評価が導出される.なお当日の講演では,誤差解析等の理論よりは,離散スキームの構成方法や条件の説明に焦点をおきたい.

2008/05/22

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
森 洋一朗 (University of British Columbia)
細胞生理学における数理研究のいくつかの話題について
[ Abstract ]
数理生理学は広汎な分野であり,用いられる手法も近年ますます多様化している.本講演では,数理生理学の中でも古典的な分野である電気生理学の数理モデルに関する最近の研究を紹介する.

電気生理学が対象とするのは細胞および組織レベルでの電気活動であり,これは神経・心・内分泌機能の根幹をなすものである.Hodgkin とHuxley の有名な仕事を契機として,この方面の研究は数理生理学に格好の題材を提供し続けてきた.本講演では,まず電気生理の基礎概念を紹介した後,イオン動態と細胞膜の3次元形状の効果を取り入れたモデルについて解説し,その心臓生理学への応用について語る.さらに時間が許せば,私が今興味を持っている細胞極性の生成,細胞の動きなどの話題についても紹介したい.

2008/05/15

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
小磯 深幸 (奈良女子大学理学部数学教室)
非等方的平均曲率一定曲面の安定性と一意性について
( Stability and uniqueness for surfaces with constant anisotropic mean curvature)
[ Abstract ]
曲面の非等方的表面エネルギーは,法線方向に依存する関数の曲面上での積分として
定義され,結晶やある種の液晶のエネルギーの数学的モデルを与える.曲面が囲む体積
を保つ変分に対する非等方的表面エネルギーの臨界点を非等方的平均曲率一定曲
面(CAMC曲面)という.CAMC曲面が安定であるとは,対応する変分問題の第2変分が非負で
あるときをいう.したがって,エネルギー極小解は安定である.
本講演では,与えられた平行な二平面上に自由境界を持つ曲面全体の中での,囲む体
積一定の条件のもとでの非等方的表面エネルギーと境界での濡れエネルギーの和の臨
界点について論じる.エネルギー汎関数に対するある自然な仮定のもとで,安定解の存
在と一意性を示し,その幾何学的性質を決定する.

2008/04/24

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
宮本 安人 (東京工業大学 大学院理工学研究科)
円盤領域におけるNeumann問題の分岐問題について
[ Abstract ]
円盤領域(2次元球領域)におけるNeumann問題 Δu+\\lambda f(u)=0 を考える.広いクラスの非線形項 f に対して,第2固有値と第3固有値から非球対称解からなる大域的な枝(シート)が分岐することを示し,第2固有値からの分岐の枝は,分岐直後は一意的であることを示す.

2008/04/17

16:00-17:30   Room #002 (Graduate School of Math. Sci. Bldg.)
WEISS Georg (東京大学大学院数理科学研究科)
Hidden dynamics and pulsating waves in self-propagating high temperature synthesis
[ Abstract ]
We derive the precise limit of SHS in the high activation energy scaling suggested by B.J. Matkowksy-G.I. Sivashinsky in 1978 and by A. Bayliss-B.J. Matkowksy-A.P. Aldushin in 2002. In the time-increasing case the limit coincides with the Stefan problem for supercooled water with spatially inhomogeneous coefficients. In general it is a nonlinear forward-backward parabolic equation with discontinuous hysteresis term.

In the first part we give a complete characterization of the limit problem in the case of one space dimension. In the second part we construct in any finite dimension a rather large family of pulsating waves for the limit problem. In the third part, we prove that for constant coefficients the limit problem in any finite dimension does not admit non-trivial pulsating waves.
This is a joint work with Regis MONNEAU (CERMICS, France).

2008/01/24

16:00-17:30   Room #126 (Graduate School of Math. Sci. Bldg.)
Radu IGNAT (パリ南大学(オルセー))
A compactness result in micromagnetics
[ Abstract ]
We study a model for the magnetization in thin ferromagnetic films. It comes as a variational problem, depending on two parameters, for maps with values into the unit sphere. There is a physical prediction for the optimal configuration of the magnetization called the Landau state. Our goal is to prove compactness of the Landau state. This is a joint work with Felix Otto.

2007/12/13

16:00-17:30   Room #126 (Graduate School of Math. Sci. Bldg.)
Danielle Hilhorst (CNRS / パリ第11大学)
Singular limit of a competition-diffusion system
[ Abstract ]
We revisit a competition-diffusion system for the densities of biological populations, and (i) prove the strong convergence in L^2 of the densities of the biological species (joint work with Iida, Mimura and Ninomiya); (ii) derive the singular limit of some reaction terms as the reaction coefficient tends to infinity (joint work with Martin and Mimura).

2007/12/06

16:00-17:30   Room #126 (Graduate School of Math. Sci. Bldg.)
柳田 英二 (東北大学大学院理学研究科)
藤田型方程式における時間大域解の挙動について
[ Abstract ]
この講演では,藤田型の半線形放物型偏微分方程式に関する M. Fila, J. King, P. Polacik, M. Winkler らとの共同研究による成果についてその概要を紹介する.全空間上の藤田型方程式については,これまで様々な挙動を示す時間大域解の存在が示されている.そこで大域解の時間的挙動と初期値の空間的挙動の関係を詳細に調べることにより,大域解をいくつかに分類し,その挙動がそれぞれ異なるメカニズムに支配されていることを明らかにする.時間が許せば,最近の進展や関連する話題についても触れる予定である.

< Previous 12345 Next >